# SDR JJBA20201209009

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 43,106 hours, 26,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EMERGENCY LIGHT INOPERATIVE.  R & R SERVICE DOOR LOWER EMERGENCY LIGHT LAMP.  OPERATIONS CHECK SATISFACTORY, NO FURTHER DEFECTS NOTED.
